Hybrid mean value on the difference between an integer and its inverse modulo$q$

Huaning Liu Department of Mathematics, Northwest University Wenpeng Zhang Department of Mathematics, Northwest University

TBD mathscidoc:1701.333131

Arkiv for Matematik, 46, (2), 337-347, 2006.4
The main purpose of this paper is to study the asymptotic property of one class of number-theoretic functions and give a sharp hybrid mean-value formula by using the generalized Bernoulli numbers, Gauss sums and the mean-value theorems of Dirichlet$L$-functions.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:22 uploaded by arkivadmin ] [ 709 downloads ] [ 0 comments ]
@inproceedings{huaning2006hybrid,
  title={Hybrid mean value on the difference between an integer and its inverse modulo$q$},
  author={Huaning Liu, and Wenpeng Zhang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203622797916940},
  booktitle={Arkiv for Matematik},
  volume={46},
  number={2},
  pages={337-347},
  year={2006},
}
Huaning Liu, and Wenpeng Zhang. Hybrid mean value on the difference between an integer and its inverse modulo$q$. 2006. Vol. 46. In Arkiv for Matematik. pp.337-347. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203622797916940.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved